# SDR USAA920081775

- Difficulty date: September 3, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK, LEVEL 2 CORROSION ON FLOORBEAM T-CAP, BS 312, LBL 34- RBL 22.  REPLACED FLOORBEAM T-CAP , BS 312, LBL 34 - RBL 22 IAW UB737 SRM 53-10-51-2R5.
